# SDR 96ZZZX3539

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52876
- Make and model: Cessna 182P
- Aircraft serial: 18262918
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Water Leak
- Location: Wing Tank
- Part time: 1,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS HAD A LONG HISTORY OF WATER IN THE FUEL.  AD 84-10-01 ADDRESSES HOW TO DETERMINE HOW MUCH WATER AN AIRCRAFT WILL OR IS HOLDING, BUT DOES NOT SOLVE THE PROBLEM.  NEW 'ZERO' RING (SEVERAL SETS) DID NOT HELP.  WATER STILL SEEPED IN AROUND THE CAP.  NEW CAPS AND PANELS FROM MONARCH AIR DEVELOPMENT WERE INSTALLED PER THEIR STC AND NO MORE WATER IN THE TANKS.
